MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number CAX1130T12
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a bipap a30 was alarming for a ventilator inoperative alarm condition.There was no harm or injury reported.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported a bipap a30 was alarming for a ventilator inoperative alarm condition.There was no harm or injury reported.The device was evaluated by a third-party service center, and the customer's complaint was not duplicated.There were no ventilator inoperative error codes in the downloaded event log.The device was tested and passed all testing.

Brand Name
DREAMSTATION
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21060206
Report Number2518422-2025-00038
Device Sequence Number18176790
Product Code MNS
UDI-Device Identifier00606959425521
UDI-Public(01)00606959425521
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCAX1130T12
Device Catalogue NumberCAX1130T12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer01/26/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1812-2024
Patient Sequence Number1
Patient SexUnknown